Basic theory for nonresonance impulsive periodic problems of first order. (English) Zbl 0870.34009

Summary: We study the existence of solutions for a nonlinear ordinary differential equation of first order with periodic boundary value conditions and subjected to impulse actions at fixed moments. We develop basic results for the linear situation and study the nonlinear problem extending known results when the impulses are absent.


34A37 Ordinary differential equations with impulses
Full Text: DOI


[1] Bainov, D. D.; Simeonov, P. S., Impulsive Differential Equations: Periodic Solutions and Applications (1993), Longman: Longman Harlow · Zbl 0793.34011
[2] Bainov, D. D.; Simeonov, P. S., Systems with Impulse Effect (1989), Ellis Horwood: Ellis Horwood Chichester · Zbl 0671.34052
[3] Bainov, D. D.; Hristova, S. G.; Hu, S.; Lakshmikantham, V., Periodic boundary value problems for systems of first-order impulsive differential equations, Differential Integral Equations, 2, 37-43 (1989) · Zbl 0732.34040
[4] Erbe, L. H.; Liu, X., Existence of periodic solutions of impulsive differential systems, J. Appl. Math. Stochastic Anal., 4, 137-146 (1991) · Zbl 0732.34008
[5] Frigon, M.; O’Regan, D., Existence results for first-order impulsive differential equations, J. Math. Anal. Appl., 193, 96-113 (1995) · Zbl 0853.34011
[6] Ladde, G. S.; Lakshmikantham, V.; Vatsala, A. S., Monotone Iterative Techniques for Nonlinear Differential Equations (1985), Pitman: Pitman Boston · Zbl 0658.35003
[7] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S., Theory of Impulsive Differential Equations (1989), World Scientific: World Scientific Singapore · Zbl 0719.34002
[8] Li, Y.; Zhou, Q. D., Periodic solutions to ordinary differential equations with impulses, Sci. China Ser. A, 36, 778-790 (1993) · Zbl 0787.34015
[9] Liu, X., Nonlinear boundary value problems for first order impulsive integro-differential equations, Appl. Anal., 36, 119-130 (1990) · Zbl 0671.34018
[11] Pierson-Gorez, C., Impulsive differential equations of first order with periodic boundary conditions, Differential Equations Dynam. Systems, 1, 185-196 (1993) · Zbl 0868.34007
[12] Samoilenko, A. M.; Perestyuk, N. A., Differential Equations with Impulse Effect (1987), Viska Skoda: Viska Skoda Kiev · Zbl 0837.34003
[13] Smart, D. R., Fixed Point Theorems (1980), Cambridge Univ. Press: Cambridge Univ. Press Cambridge · Zbl 0427.47036
[14] Vatsala, A. S.; Sun, Y., Periodic boundary value problems of impulsive differential equations, Appl. Anal., 44, 145-158 (1992) · Zbl 0753.34008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.